# SDR AALA202001279033

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 90,492 hours, 25,053 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNI0153
- Part serial: 22245
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 5000 CABIN ALTITUDE AND AIRCRAFT ALTITUDE MET. CABIN CONTINUED DOWN AT SAME RATE AS A/C. WE SWITCHED TO AUTO 2 AND NO CHANGE. WE SWITCHED TO MANUAL AND REGAINED CONTROL OF CABIN RATE. REPLACED AUTO 1 CABIN PRESSURE CONTROLLER AND COCKPIT CONTROL PANEL IAW AMM 21-31-02 AND AMM 21-31-01.
